| Catalog Number |
01L86-01 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information this report is being filed on an international product, list number 3p25 that has a similar product distributed in the us, list number 2r98, with 510k number k191595.
Event or Problem Description
The customer observed a falsely elevated architect stat high sensitive troponin-i result for one patient.The following data was provided (customer provided cutoff is <15.6 pg/ml): (b)(6) 2026, sid (b)(6): initial result = 55.6 pg/ml, repeat = 2.4 pg/ml.No impact to patient management was reported.
Additional Manufacturer Narrative
Sections d3 email and g1 mfg site email were updated.The field service representative (fsr) inspected the instrument and observed salt and sample deposits possibly due to the customer not performing weekly maintenance.Additionally, an expired buffer was in use.The fsr performed troubleshooting procedures including cleaning the buffer tank and adding fresh in date buffer solution.A single part could not be determined the reason for the result issue, therefore the architect i1000sr processing module, serial number (b)(6) was evaluated.An instrument service history review for (b)(6) revealed no additional tickets associated with discrepant/erratic results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect i1000sr processing module did not identify any similar issues with regards to the customer reported event.Review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect i1000sr processing module, serial number (b)(6) was identified.
Event or Problem Description
The customer observed a falsely elevated architect stat high sensitive troponin-i result for one patient.The following data was provided (customer provided cutoff is <15.6 pg/ml): (b)(6) 2026, sid (b)(6): initial result = 55.6 pg/ml, repeat = 2.4 pg/ml no impact to patient management was reported.